• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
For visually-impairedUser profile (HSE staff only)Search

Geometry of commutative and non-commutative algebraic varieties, derived categories, special manifolds and representations

Priority areas of development: mathematics
2020

Publications:


Polishchuk A., Lekili Y. A modular compactification of ℳ1,n from A∞-structures // Journal für die Reine und Angewandte Mathematik. 2019. Vol. 2019. No. 755. P. 151-189. doi
Abramyan S. Iterated higher Whitehead products in topology of moment-angle complexes // Сибирский математический журнал. 2019. Vol. 60. No. 2. P. 185-196. doi
Bigeni A., Feigin E. Symmetric Dellac configurations and symplectic/orthogonal flag varieties // Linear Algebra and Its Applications. 2019. Vol. 573. P. 54-79. doi
Bogomolov F. A., Blum-Smith B. Purely noncommuting groups // European Journal of Mathematics. 2019. Vol. 5. No. 4. P. 1173-1191. doi
Verbitsky M., Kamenova L. Pullbacks of hyperplane sections for Lagrangian fibrations are primitive // Communications in Contemporary Mathematics. 2019. Vol. 21. No. 8. P. 1850065- . doi
Kuznetsov A., Debarre O. Gushel–Mukai varieties: Linear spaces and periods // KYOTO JOURNAL OF MATHEMATICS. 2019. Vol. 4. No. 59. P. 897-953. doi
Prokhorov Y. Log canonical degenerations of del Pezzo surfaces in Q-Gorenstein families // KYOTO JOURNAL OF MATHEMATICS. 2019. Vol. 59. No. 4. P. 1041-1073. doi
Прохоров Ю. Г. Рациональность трехмерных многообразий Фано с терминальными горенштейновыми особенностями // Труды Математического института им. В.А. Стеклова РАН. 2019. Т. 307. C. 230-253. doi
Timorin V., Shepelevtseva A. Invariant Spanning Trees for Quadratic Rational Maps // Arnold Mathematical Journal. 2019. Vol. 5. P. 435-481. doi
Cheltsov I., Zhang K. Delta invariants of smooth cubic surfaces // European Journal of Mathematics. 2019. Vol. 5. P. 729-762. doi
Cheltsov I., Shramov K. Finite collineation groups and birational rigidity // Selecta Mathematica, New Series. 2019. Vol. 25. No. 5. P. 71-. doi
Cheltsov I., Martinez-Garcia J. Unstable polarized del Pezzo surfaces // Transactions of the American Mathematical Society. 2019. Vol. 372. No. 10. P. 7255-7296. doi
Lekili Y., Polishchuk A. Derived equivalences of gentle algebras via Fukaya categories // Mathematische Annalen. 2020. Vol. 376. P. 187-225. doi
Ostrik V. On symmetric fusion categories in positive characteristic // Selecta Mathematica, New Series. 2020. Vol. 26. P. 1-19. doi
Bogomolov F. A., Kamenova L., Verbitsky M. Algebraically hyperbolic manifolds have finite automorphism groups // Communications in Contemporary Mathematics. 2020. Vol. 22. No. 2. P. 1950003-. doi
Soukhanov L. 2-Morse Theory and the Algebra of the Infrared // Journal of Geometry and Physics. 2020. Vol. 149. P. 1-9. doi
Prokhorov Y., Zaidenberg M. Affine cones over Fano-Mukai fourfolds of genus 10 are flexible / Cornell University. Series arxive "math". 2020. 
Goncharov E. A., Finkelberg M. V. Coulomb Branch of a Multiloop Quiver Gauge Theory // Функциональный анализ и его приложения. 2019. Vol. 53. P. 241-249. doi
Bogomolov F. A., Tschinkel Y. Noether's problem and descent, in: Proceedings of the Seventh International Congress of Chinese Mathematicians. Boston : International Press of Boston Inc, 2019. С. 3-15. 
Timorin V., Ptacek R., Oversteegen L., Blokh A. Laminational models for some spaces of polynomials of any degree // Memoirs of the American Mathematical Society. 2020. Vol. 265. No. 1288. doi
Lowen W., Sioen M., Van d. H. W. Frames of continuous functions // Topology and its Applications. 2020. Vol. 273. P. 106974-. doi
Lekili Y., Polishchuk A. Homological mirror symmetry for higher-dimensional pairs of pants // Compositio Mathematica. 2020. Vol. 156. No. 7. P. 1310-1347. doi
Glutsyuk A., Netay I. V. On Spectral Curves and Complexified Boundaries of the Phase-Lock Areas in a Model of Josephson Junction // Journal of Dynamical and Control Systems. 2020. Vol. 26. P. 785-820. doi
Жгун В. С., Кноп Ф. О действии ограниченной группы Вейля на множестве орбит минимальной параболической подгруппы // Доклады Российской академии наук. Математика, информатика, процессы управления. 2020. Т. 490. № 1. C. 29-34. doi
Kuznetsov A., Smirnov M. On residual categories for Grassmannians // Proceedings of the London Mathematical Society. 2020. Vol. 120. No. 5. P. 617-641. doi
Cheltsov I., Kuznetsov A., Shramov K. Coble fourfold, 𝔖6-invariant quartic threefolds, and Wiman–Edge sextics // Algebra & Number Theory. 2020. Vol. 14. No. 1. P. 213-274. doi
Shramov K. Birational automorphisms of Severi-Brauer surfaces // Математический сборник. 2020. P. 466-480. doi
Loginov K., Birkar C. Bounding non-rationality of divisors on 3-fold Fano fibrations / Cornell University. Series arxive "math". 2020. 
Prokhorov Y., Cheltsov I., Zaidenberg M., Park J. Cylinders in Fano varieties / Cornell University. Series arxive "math". 2020. 
Prokhorov Y., Cheltsov I. Del Pezzo surfaces with infinite automorphism groups / Cornell University. Series arxive "math". 2020. 
Verbitsky M., Liviu O. Hopf surfaces in locally conformally Kahler manifolds with potential // Geometriae Dedicata. 2020. Vol. 207. P. 219-226. doi
Verbitsky M., Birbrair L., Fernandes A., Sampaio J. E. Multiplicity of singularities is not a bi-Lipschitz invariant // Mathematische Annalen. 2020. Vol. 377. No. 1-2. P. 115-121. doi
Timorin V., Ptacek R., Oversteegen L., Blokh A. Laminational models for some spaces of polynomials of any degree // Memoirs of the American Mathematical Society. 2020. Vol. 265. No. 1288. P. 1-116. doi
Michael F., Krylov V., Mirkovic I. Drinfeld-Gaitsgory-Vinberg interpolation Grassmannian and geometric Satake equivalence // Journal of Topology. 2020. Vol. 13. No. 2. P. 683-729. doi
Cheltsov I., Park J., Shramov K. Delta Invariants of Singular del Pezzo Surfaces // Journal of Geometric Analysis. 2020. doi
Kuznetsov A., Smirnov M., Belmans P. Derived categories of the Cayley plane and the coadjoint Grassmannian of type F / Cornell University. Series arxive "math". 2020. 
Abasheva A. Feix-Kaledin metric on the total spaces of cotangent bundles to Kähler quotients / Cornell University. Series math "arxiv.org". 2020. No. arXiv:2007.05773. 
Cheltsov I., Przyjalkowski V. Fibers over infinity of Landau-Ginzburg models / Cornell University. Series arxive "math". 2020. 
Shramov K. Finite groups acting on Severi-Brauer surfaces / Cornell University. Series arxive "math". 2020. 
Kuznetsov A., Debarre O. Gushel--Mukai varieties: intermediate Jacobians / Cornell University. Series arxive "math". 2020. 
Amerik E. Negative Rational Curves and Their Deformations on Hyperkähler Manifolds, in: Birational Geometry and Moduli Spaces.: Springer, 2020. С. 1-11. 
Rogov V. Non-algebraic deformations of flat Kähler manifolds / Cornell University. Series arxive "math". 2019. 
Markaryan N. S. On generalized stuffle relations between cell-zeta values / Cornell University. Series math "arxiv.org". 2020. 
Kuznetsov A., Prokhorov Y. Rationality of Fano threefolds over non-closed fields / Cornell University. Series arxive "math". 2019. 
Prokhorov Y., Kuznetsov A. Rationality of Mukai varieties over non-closed fields / Cornell University. Series arxive "math". 2020. 
Bogomolov F. A., Lukzen E. Stable vector bundles on the families of curves / Cornell University. Series arxive "math". 2020. 
Cheltsov I., Kishimoto T., Dubouloz A. Toric G-solid Fano threefolds / Cornell University. Series arxive "math". 2020. 
Markaryan N. S. Weyl n-algebras and the Swiss cheese operad / Cornell University. Series arxive "math". 2020.